| Model Number |
98432 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.The device history record for lot aa9161r02 was reviewed and the product was produced according to product specifications.All information reasonably known as of 13 feb 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).Device not returned.
Event or Problem Description
Avanos medical inc.Received a single report that referenced three different incidences, which were associated with separate units, involving the same patient.This is the first of three reports.Refer to 9611594-2020-00027 for the second report.Refer to 9611594-2020-00028 for the third report.It was reported that the sutures broke during placement.Three kits total were opened to use on one patient.No injury to the patient was reported.No further information provided.